# SDR SWAA2013070918043

- Difficulty date: July 4, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 34,589 hours, 20,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101073
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD EMERGENCY EXIT SIGN INOPERATIVE.  RELAMPED SIGN IAW MM.
